Skip to Main content Skip to Navigation
Journal articles

The coalescent in peripatric metapopulations

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01191846
Contributor : Serena Benassù <>
Submitted on : Wednesday, September 2, 2015 - 4:10:07 PM
Last modification on : Friday, March 27, 2020 - 4:01:21 AM

Identifiers

  • HAL Id : hal-01191846, version 1

Citation

A. Lambert, C. Ma. The coalescent in peripatric metapopulations. Journal of Applied Probability, Applied Probability Trust, 2015, 52 (2), pp.538-557. ⟨hal-01191846⟩

Share

Metrics

Record views

177